# SDR DALA13021029201

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS 11TH STEP FROM BOTTOM STEP TREAD LBL 11 HAS AREA OF CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  WO 5220-4001 COMPLETED IAW SRM 53-00-01, PG 5-9, FIG 3.
